# SDR CA040511003

- Difficulty date: April 22, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 20,717 hours
- Engine: Pwa S3H1G
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Casting
- Part number: 399359
- Condition: Corroded
- Location: Valve Guide
- Component: Cylinder, Pwa
- Component part number: 399359
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ALUMINUM CASTING IN WHICH THE VALVE GUIDE SLIDES HAD DISINTEGRATED DUE TO CORROSION INSIDE THE EXHAUST PORT. IT WAS PROBABLY A POOR QUALITY PART THAT WAS INSTALLED DURING THE LAST OVERHAUL.
